Celeste McGovern
LifeSiteNews

September 13, 2021

A young Japanese woman began losing her hair one day after she was injected with Moderna’s COVID-19 vaccine and was almost completely bald a month later, a Chinese news source has reported

More than 800 people have reported hair loss and alopecia following COVID-19 jabs to the U.S. government’s Vaccine Adverse Event Reporting System (VAERS).  VigiBase, the WHO global database of reported potential side effects of medicinal products, has logged 1,693 reports of autoimmune alopecia, mostly from the US and Europe. 

The young Japanese woman, known as Ayapipipiii, posted a blog on the 31st of July, documenting her extreme hair loss following vaccination. 

Ayapipipiii wrote that she received the first dose of Moderna’s experimental jab on June 29 and felt pain in her arm and weakness, but did not develop a fever.  

The following day, she noticed that she had lost a lot of hair and had developed a rash which she dismissed at the time as due to changes in the weather.  

Read more…

Leave a Reply

Leave a Reply

Your email address will not be published. Required fields are marked *